| Catalog Number |
99400-000372 |
| Medical Device Problem Code |
Energy Output Problem (1431)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
01/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device was not returned to physio-control for evaluation.The customer advised that the device has been permanently removed from service.The cause of the reported issue could not be determined.Device not evaluated by manufacturer.
Event or Problem Description
The customer contacted physio-control to report that their device is not delivering the correct energy.No further details were provided.As a result, the incorrect defibrillation therapy may be delivered to a patient, if it was needed.There was no report of patient use associated with the reported event.